# SDR DALA2025063004835

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1044581) AA 5352-01035" CORROSION ON PREVIOUS REPAIR ON PANEL SUPPORT STRUCTURE STA.727+2.7. AA 5352-01035" PANEL SUPPORT STRUCTURE STA.727+2.7 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
